For about a month, I was on 50mg of Zoloft for major depression/severe anxiety, and mood swings. I felt the best I have in, gosh, four years. but I still had a small bit of anxiety (manageable) and I didnt think increasing my dose would be harmful. Two weeks ago, my psychiatrist increased the dose to 100mg. Since then, I have been extremely anxious, felt like crying, and its causing a big strain in my relationship with my boyfriend and I feel absolutely horrible. I dont even want to continue to take it at this dosage, but I don't want to go back to how I was before I started Zoloft. Until I can see my psychiatrist to lower the dosage back, what should I do? I really dont want to keep taking it. I feel horrible. Also, I've read that children under 18 shouldnt take Zoloft, and studies have only shown improvement with children diagnosed with OCD. I'm 16, could that have anything to due with the severity of the side effects? Like I said, 50mg was great, but god I feel horrible now on 100mg. Please help !!
Hi, alivia! I'm sorry you're feeling so poorly. That's a pretty big bump in your dosage and side effects like you describe are common. You could try waiting it out because they usually don't last much more than two weeks or so.
Can you call your doctor's office and let them know what's going on ~ leave a message if necessary. There's usually no reason to wait for an appointment to get professional advice.
Best regards, Wildcat
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2016 • 1 answer
Posted 18 Jan 2017 • 1 answer
Posted 7 Oct 2017 • 3 answers
Posted 9 Jun 2018 • 3 answers
Posted 25 Aug 2018 • 5 answers